# SDR RAIA201408140008

- Difficulty date: August 14, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N842HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145830
- Aircraft time: 25,396 hours, 23,433 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD F/A FLASHLIGHT INOPERATIVE.  MAINTENANCE REPLACED FLASHLIGHT, OPS CHECKED GOOD.
